# SDR UPS03841165

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 4651609
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LT HORIZONTAL STAB O/B TIP INTERNAL REAR SPAR ANGLE FITTING IS CRACKED AT XE 312.5     REMOVED,FABRICATED AND REPLACED  FITTING I.A.W. DWG. 5640789 AND SRM 51-1-20D,51-3-0,AND DWG. 4651609
